Quality of Fit Measures in the Framework of Quantile Regression
Version of Record online: 7 JUN 2012
© 2012 Board of the Foundation of the Scandinavian Journal of Statistics
Scandinavian Journal of Statistics
Volume 40, Issue 1, pages 105–118, March 2013
How to Cite
NOH, H., GHOUCH, A. E. and KEILEGOM, I. V. (2013), Quality of Fit Measures in the Framework of Quantile Regression. Scandinavian Journal of Statistics, 40: 105–118. doi: 10.1111/j.1467-9469.2012.00792.x
- Issue online: 15 FEB 2013
- Version of Record online: 7 JUN 2012
- Received May 2011, in final form December 2011
Additional Supporting Information may be found in the online version of this article:
Proofs of lemma 3 and theorem 2.
|SJOS_792_sm_proofs-of-lemma3-theorem2.pdf||231K||Supporting info item|
Please note: Wiley Blackwell is not responsible for the content or functionality of any supporting information supplied by the authors. Any queries (other than missing content) should be directed to the corresponding author for the article.